Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


f/up infro-adrenal glands
Oct 12, 2005

I am hiv and I am on a salvage regime-my meds; fusion,kaletra,ziagen,viread,reyataz and 3tc-last vl-2k-tcells-215-also my hemoglobin is 12.4-hemocrit is 37-I am a 46 year old male-I am sooo tired-am I anemic-i read my hemogloblin s/be-14 or higher-I have asked my dr. about epotien to increase my red blood cells-overall I feel horrible-if I don't take the dexadrine I could sleep for days and still be tired-

Response from Dr. Henry

Usually a hemoglobin at your level would only have a modest effect on your energy levels. Again I assume your hormone levels are OK? Many patients with AIDS on numerous HIV meds feel poorly with fatigue which is a challenge to remedy. KH



Previous
Treatment
Next
Penis hurts

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement